# SDR ASOA201102246

- Difficulty date: November 10, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 30,911 hours, 27,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT AFT BULKHEAD STAND OFF BRACKET CRACKED RT PRESSURE BULKHEAD 1ST FROM FLOOR.  REMOVED AND INSTALLED NEW STAND OFF MOUNT  IAW SRM 51-77-00, 51-42-13.
